Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could be the reason for having side effects after taking vicks sinus capsules?

I took Vicks Sinex capsuls, a fthree day supply in the carton, and had a most severe side effect which split my scalp open. Now I would like to know what remedies Vicks company reccomends? YYYY@YYYY J. B. Patterson 904 0000 St. Augustine Fl 32084
Mon, 27 Apr 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Vicks sinex contain phenylephrine-acetaminophen. phenylephrine may cause palpitations, headache and raised blood pressure in hypertensive patients. Acetaminophen may cause gastritis and high doses liver toxicity. But side effects vary from individual to individual. Alcoholic and hypertensive patients most affected.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ointments


What could be the reason for having side effects after taking vicks sinus capsules?

Hello, Vicks sinex contain phenylephrine-acetaminophen. phenylephrine may cause palpitations, headache and raised blood pressure in hypertensive patients. Acetaminophen may cause gastritis and high doses liver toxicity. But side effects vary from individual to individual. Alcoholic and hypertensive patients most affected. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist